# SDR ASOA2013012902907

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT EXCEEDED FORCE TO OPEN.  ON FURTHER INVESTIGATION,  FOUND LT AND RT EMERGENCY EXIT DOORS INSTALLED IN WRONG LOCATION.  FUNCTION TEST GOOD IAW AMM 52-21-00-720-801.
